# SDR E07A201902270001

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 1,550 hours, 1,071 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DESCENDING THROUGH APPROXIMATELY 10,000’ CREW RECEIVED A AP ROLL MISTRIM. CREW CORRECTED THE TRIM BASED ON THE ARROW IN THE TRIM WINDOW OF THE MFD AND SHORTLY THERE AFTER CREW RECEIVED YAW MISTRIM CAS. THESE TRIM CAS MESSAGES BECAME MORE IN MORE FREQUENT OVER A SHORT PERIOD OF TIME UNTIL THEY WERE GOING OFF ALMOST REPEATEDLY. CREW DISCONNECT THE AP AND HAND FLY THE AIRCRAFT. THIS RESULTED IN ALMOST A DUTCH ROLL TENDENCY TO THE LEFT AND A PITCH DOWN MOTION WITH MOMENTARY LOSS OF CONTROL OF THE AIRCRAFT. SHORTLY THERE AFTER CREW RECEIVED A FUEL IMBALANCE CAS. AS CREW EXPERIMENTED WITH SLIGHT/MOMENTARY ADJUSTMENTS TO PITCH, ROLL, AND YAW TRIMS, ALL AXIS WERE MET WITH VERY ABRUPT AND AGGRESSIVE CHANGES. BECAUSE OF THIS CREW OPTED TO DECLARE AN EMERGENCY AND DIVERTED.
